# SDR HEEA955944

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5029H
- Make and model: Bolkms BO105S
- Aircraft serial: S670
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT910
- Condition: Activated
- Location: Cockpit
- Component: Narco
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT ACTIVATED FOR MORE THAN ONE HOUR.
